The Abramov-Rokhlin entropy addition formula for amenable group actions

Thomas Ward, Qing Zhang

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

In this note we show that the entropy of a skew product action of a countable amenable group satisfies the classical formula of Abramov and Rokhlin.
Original languageEnglish
Pages (from-to)317-329
Number of pages13
JournalMonatshefte für Mathematik
Volume114
Issue number3-4
DOIs
Publication statusPublished - 1992

Cite this